GI Guy was sad to hear about the PAH, as most everyone is when I tell them, and slightly amused with the whole Viagra thing. I told him my new meds and he goes, as everyone does, “And Revatio is…? Oh.. heh Viagra.”
Everybody giggles at that… I suppose giggling’s kind of a good thing, given the shitty circumstances.
I told him about my stomach being upset from the Viagra, he asked me if I’d told Hawt Doc about it yet, and I said not until I see him next month. Because my liver’s all whacked out, as far as I was told, the Viagra’s my only option for now. His recommendation was that we see if they could find an alternative.
He’s aged a lot since I saw him last @_@;
He’s seen the results of my barium swallow from the other week and everything looks normal(!). He didn’t really think there was much need for me to have gone and made myself miserable doing it since the scope he’d done a couple years ago was clean and clear.
Talking about the anti-depressant, he agreed whole heartedly with trying out that method for pain management and would be perfectly okay seeing me go up to 150mg a day (!!) if that’s what was needed. Though having said that, it too will most likely cause upset, but he’d rather my stomach be upset from the anti-d than the Dilaudid in the long run.
As to my liver, he’s been keeping an eye on it too and he’s of the opinion that the fatty disposition is more than likely because of the meds + it’s also probably a little congested from the PAH. For some reason everything’s boiling down to PAH + Sally… his only other course of action would be to do a liver biopsy, if needed, but he doesn’t seem terribly keen on putting me through that procedure at this point.
So all in all, I’m on a whole pile of meds and he really doesn’t want to add any more to the ever growing list. As it is, I’m on as many drugs as he’s got available for my tummy, so there’s not much else to do but hang in there and keep doing what I’m doing :P~
Next appointment with GI Guy — six months… unless things go all haywire, then make sure to call and come in, the man says.